# SDR SWIA20240305

- Difficulty date: March 5, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivet
- Part number: NAS1097AD45
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FWD SIDE HAS EXCESSIVE WEAR, EVALUATE   (C-CHECK RO 5/13/2024)   REPAIRED L/H MLG DOOR FWD SIDE IAW REO 601R-52-82-102 AND CRJ200 SRM 51-42-06 AND CRJ200 SRM 52-82-00  CRJ200 SRM, 51-25-06 AND CRJ200 SRM 51-40-11 AND CRJ200 SRM 51-24-36 AND CRJ200 SRM 51-25-16 CRJ200 SRM 51-21-11. ET WORK COMPLETED BY BARON NDT, LLC, FAA CRS# 5NDR545D, REPORT # S032824-5, PO NUMBER 171407, DATE OF INSPECTION 28 MAR 2024.CALIBRATED TOOLS USED: DIGITAL CALIPERS: AV-7805 . CAL DUE DATE:JAN25 SCALE AV4800 DUE DEC 2024
